# SDR COMA0010300

- Difficulty date: July 12, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- Aircraft time: 21,538 hours, 22,487 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: 314461
- Part serial: 1824
- Condition: Discharged
- Location: Rt Mlg
- Part time: 18,310 hours, 18,284 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HAND MLG TIRE LOW PRESSURE.  REPLACED WHEEL TIRE ASSY.
